# SDR SWI2025F01438

- Difficulty date: August 7, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SUPPORT CAP AT LBL 9 FROM FS 394 TO FS 409+128 IS CORRODED IN SEVERAL LOCATIONS.  )REMOVED AND REPLACED LH FLOOR SUPPORT CAP AT LBL 9 FROM FS 394 TO FS 409+128 IAW CRJ 200 SRM 51-42-21, 51-42-22, AND 51-21-16, 51-42-34, 51-40-11, 51-24-36 AND 51-42-15, BOMBARDIER REO 601R-53-00-005 REV.-B, DATED 2011/01/06 AND SKYCARD 51-900-1003-SKY FORM 337 IS COMPLETED AND ATTACHED NO WEIGHT CHANGE
